# SDR SWIA200820483

- Difficulty date: September 9, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 7,101 hours, 4,780 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT MLG PISTON ASSEMBLY LOWER INBOARD TORQUE LINK CORRODED.  REPAIRED PER CMM.
